Archiv der Mathematik

, Volume 13, Issue 1, pp 357–362 | Cite as

The Minkowski-Hlawka theorem in the geometry of numbers

  • Paul T. Bateman
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. W. S. Cassels, A short proof of the Minkowski-Hlawka theorem. Proc. Cambridge Philos. Soc.49, 165–166 (1953).Google Scholar
  2. [2]
    J. W. S.Cassels, An Introduction to the Geometry of Numbers. Berlin 1959.Google Scholar
  3. [3]
    E. Hlawka, Zur Geometrie der Zahlen. Math. Z.49, 285–312 (1944).Google Scholar
  4. [4]
    A. M. Macbeath andC. A. Rogers, Siegel's mean value theorem in the geometry of numbers. Proc. Cambridge Philos. Soc.54, 139–151 (1958).Google Scholar
  5. [5]
    C. A. Rogers, Existence theorems in the geometry of numbers. Ann. of Math., II. Ser.48, 994–1002 (1947).Google Scholar
  6. [6]
    W. Schmidt, Ma\theorie in der Geometrie der Zahlen. Acta Math.102, 159–224 (1959).Google Scholar
  7. [7]
    C. L. Siegel, A mean value theorem in the geometry of numbers. Ann. of Math., II. Ser.46, 340–347 (1945).Google Scholar

Copyright information

© Birkhäuser Verlag 1962

Authors and Affiliations

  • Paul T. Bateman
    • 1
  1. 1.Department of MathematicsUniversity of IllinoisUrbanaUSA

Personalised recommendations